Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stomach distension due to gastritis and stress, erectile dysfunction - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   hi
Doctor :   Dr.XXX here
Doctor :   how can I help you?
Doctor :   please proceed with your health query.
Doctor :   are you there?
User :   Hi Doctor, I facing two problems; 1) Stomach size increasing and due to this I started looking out of shape, 2) Hair lose..baldness. Pls suggest what can i do ?
Doctor :   since when you are faced with these problems?
Doctor :   how are you eating habits?
User :   Stomach problem...more than 1 yr now..and I am having constipation problem from last 4-5 yrs..
Doctor :   please provide you age, gender, height, weight, details of past medical illness and treatment if any.
Doctor :   how are your eating habits? do you eat on time? is your diet well balanced with good amounts of vegetables and fruits?
User :   age-31 yrs, Male, 5'6'', 60 Kg. There are no past medical illnes.
Doctor :   ok. do you have any other associated symptoms apart from stomach distension/increase in size?
User :   I have very normal diet. BF- two slice of bread or parantha with Tea/ milk, 3-4 tapaties in afternoon with vegetable, dinner same as lunch..Normally I eat one fruit in a day
User :   Nothing as such..but my stemina is not good in comparison to earlier one. I recently got marrired and having issue with early erection...
Doctor :   ok. when was your marriage? how many months/years back?
User :   almost 9 months..Feb.2010
Doctor :   ok. did you face this problem right since beginning or you are having this problem in recent times?
Doctor :   is there stress associated with personal or work life?
User :   since, I started having intercourse after my marriage
Doctor :   do you have belching, burping, upper stomach discomfort, burning sensation in chest?
Doctor :   ok. we will tackle 1 problem at a time and then move on to next one.
Doctor :   do you have nausea, vomiting sensation, bloating or distension of abdomen?
Doctor :   are you there?
Doctor :   are you there?
User :   nausea..little bit only in the first half of the day
Doctor :   do you have belching, burping, upper stomach discomfort, burning sensation in chest?
Doctor :   is there stress associated with personal or work life?
User :   upper stomach discomfort..and some time burning sensation in chest...stress in office and personal life is there..
Doctor :   ok. then your stomach symptoms can be attributed to stress and gastritis
Doctor :   Take Tab Prilosec 1 tab before food 2 times a day
Doctor :   have a bland diet with less oil and spice
Doctor :   avoid potato, cabbage, cauliflower, citrus fruits.
Doctor :   coming to your next problem of erection. please describe your symptoms in detail.
User :   this is for constipation...or stomach size..
Doctor :   for both
Doctor :   along with these include 2-3 servings of fruits and vegetables in your diet
Doctor :   use more of green leafy vegetables
User :   ok...Thanks doctor
User :   for erection problem: it take less than a 30 second/ minute for erection..while having sex..even sometime it happen while doing before sex activities..
Doctor :   do you mean to say that you lose erection soon or do you mean to say you achieve erection fast?
Doctor :   please explain your symptom
User :   i achieve erection fast..and lose it within seconds..coz i called hold the same for some time
Doctor :   ok
Doctor :   i will need to ask you few more questions. shall I proceed?
User :   yes
Doctor :   do you have early morning erections (apart from having intercourse)?
Doctor :   do you have night time erections (apart from having intercourse)?
Doctor :   if yes, what is the frequency per week for both?
User :   it was the case before happend only twice
User : was for night discharge..
User :   morning & night time erection happen 3-4 days per week
Doctor :   ok. do you have any problems with ejaculation?
Doctor :   are you stressed or occupied with other thoughts when in bed?
Doctor :   were you masturbating before marriage? if yes what was the frequency per week?
Doctor :   are you masturbating after marriage? if yes what was the frequency per week?
User :   yes, i have issue with ejaculations, other toughts while in bed, yes I was masturbating before marriage, after marriage not done
Doctor :   ok. does this happen every time you go for intercourse or it happens once in a way when you are more stressed?
User :   everytime
Doctor :   almost 85% of men have this problem during early married life. it gets corrected with time and practice.
Doctor :   at first you will need to be examined by a urologist to make sure there are no organic causes. a testosterone level analysis will help to note if any hormonal issues are present
User :   ok
Doctor :   if any abnormalities are found, treatment will proceed appropriately
Doctor :   if no abnormalities are found, then stress management, counseling and practicing technique like 'start, stop and sqeeze' technique
User :   and the medicine given for stomach is to be take for how many days
User :   what mg.. and any side effects of that
Doctor :   there will be no side effects, it wil be for your benefit
Doctor :   take it in standard dose of 20 mg
User :   thanks was nice talking to you
User : well
Doctor :   yes, you need to take it for longer duration. first try with 1 week
Doctor :   if you find relief continue for about a month
Doctor :   is there anything else I can help you with?
User :   thank you very much doctor
Doctor :   thanks for consulting me. bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor